# SDR TWAA0016004

- Difficulty date: October 11, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- Aircraft time: 80,971 hours, 85,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND SKIN BULGING AND SIGNS OF CORROSION FROM LONGERON 26R TO 26L, STA 996.  REPAIRED SKIN PER SRM 53-03, FIG 9.
